# SDR DALA1033199855

- Difficulty date: November 13, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN PASSENGER CABIN FLOOR PANEL 52 FASTENER PULLED THROUGH FLOOR PANEL SKIN CRACKED APPROXIMATELY .25 INCH REMOVED DAMAGE 2.2" X 1.4" IAW SRM 53-01 FIG 4. HFEC INSPECTION IAW NDT SPM 06-10-01 REVEALED ALL DAMAGE REMOVED. FABRICATED FILLER AND DOUBLER FROM 7075-T6 .020 IAW SRM 53-01FIG 4 & 53-23-0. INSTALLED FILLER AND DOUBLER IAW SRM 53-01 FIGURE 4.
